# SDR AALA202209082146

- Difficulty date: September 2, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,423 hours, 36,340 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Solenoid Valve
- Condition: None
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PITCHED UP AND DOWN EXCESSIVELY AT CRUISE ALTITUDE WITH AUTOPILOT ENGAGED, AUTOPILOT ONE AND TWO. PITCHED OSCILLATION BETWEEN 40 - 100 FPM. **SUPPLEMENTAL REPORT FOR AALA202209022146: MAINTENANCE REPLACED SOLENOID VALVE ON LEFT HAND GREEN ELEVATOR SERVO CONTROL ACTUATOR PER AMM 27-34-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.  ** (CLOSED)
